Renormalizations and rigidity theory for circle homeomorphisms with singularities of the break type

K. Khanin, D. Khmelev

Research output: Contribution to journalArticle

32 Citations (Scopus)

Abstract

Circle homeomorphisms with singularities of the break type are considered in the case when rotation numbers have periodic continued fraction expansion. We establish hyperbolicity for renormalizations and then use it in order to prove the following rigidity result. Namely, we show that any two homeomorphisms with a single break point are smoothly conjugate to each other provided they have the same quadratic irrational rotation number and the same "size" of a break.

Original languageEnglish
Pages (from-to)69-124
Number of pages56
JournalCommunications in Mathematical Physics
Volume235
Issue number1
DOIs
Publication statusPublished - Apr 2003

Fingerprint Dive into the research topics of 'Renormalizations and rigidity theory for circle homeomorphisms with singularities of the break type'. Together they form a unique fingerprint.

  • Cite this